Repositorio de producción científica de la Universidad de Sevilla

Searching for simultaneous arithmetic progressions on elliptic curves

Opened Access Searching for simultaneous arithmetic progressions on elliptic curves

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: García Selfa, Irene
Tornero Sánchez, José María
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2005-06
Publicado en: Bulletin of the Australian Mathematical Society, 71 (3), 417-424.
Tipo de documento: Artículo
Resumen: We look for elliptic curves featuring rational points whose coordinates form two arithmetic progressions, one for each coordinate. A constructive method for creating such curves is shown, for lengths up to 5.
Cita: García Selfa, I. y Tornero Sánchez, J.M. (2005). Searching for simultaneous arithmetic progressions on elliptic curves. Bulletin of the Australian Mathematical Society, 71 (3), 417-424.
Tamaño: 102.2Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41949

DOI: http://dx.doi.org/10.1017/S0004972700038429

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones